The Dilation-and-Modulation Frame Sets on the Half Real Line

Yun Zhang LI, Ya Hui WANG

PDF(652 KB)
Acta Mathematica Sinica, Chinese Series ›› 2020, Vol. 63 ›› Issue (1) : 45-60. DOI: 10.12386/A20200004

The Dilation-and-Modulation Frame Sets on the Half Real Line

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2020, 63(1): 45-60 https://doi.org/10.12386/A20200004

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(652 KB)

Accesses

Citation

Detail

Sections
Recommended

/